Discussions By Condition: Blood conditions

anemic symtoms

Posted In: Blood conditions 1 Replies
  • Posted By: Anonymous
  • June 21, 2007
  • 10:47 PM

I have been tested for anemia but have been taking iron supplements for 3 months. I still feel a little dizzy and off balance, and especially when I exercise my vision becoms blurred and out of focus and I become really off balance. What would cause this? Does anyone else have this problem?

Reply Flag this Discussion

1 Replies:

  • I have had the same symptoms. I was diagnosed with pernicious anemia about ten years ago at the age of 21. I went years without having symptoms, until the last couple months. I have the constant dizziness and lightheadedness. I also have a feeling of being shocked in my left arm on occasion. I am now starting to have some memory problems as well. I go to the doc. on Wednesday. Hope he can help!! Anyway, talk to your doctor about b12 defiecency. It sounds to me like your body cannot absorb b12 which in turn causes iron pills to be ineffiecent. Let me know what you find out!
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?